The class number of orders in a quaternion algebra over a dyadic local field
Bull. Korean Math. Soc. 2005 Vol. 42, No. 3, 639-652
Printed September 1, 2005
Sungtae Jun, Insuk Kim
Konkuk University and Wonkwang University
Abstract : We find the class number of orders in a quaternion algebra over a dyadic local field.
Keywords : quaternion algebra, order, class number, normalizer
MSC numbers : 11R11
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd